# SDR IPXA2021020665384

- Difficulty date: January 12, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG FAIRING 485 ALIB ATTACH BRACKET FOR FORWARD RIB HAS CRACK AT LOWER PORTION.  R & R FAIRING PER ACCESS 104 WORK CARD AND IPC 54-54-06-020.
